Logarithmic states of the radiation field

Simon, R. ; Venkata Satyanarayana, M. (1988) Logarithmic states of the radiation field Journal of Modern Optics, 35 (4). pp. 719-725. ISSN 0950-0340

Full text not available from this repository.

Official URL: http://www.tandfonline.com/doi/abs/10.1080/0950034...

Related URL: http://dx.doi.org/10.1080/09500348814550741


A new class of states of the radiation field that has a logarithmic counting distribution is introduced. It is shown that these states are antibunched and squeezed for certain parameter ranges. It is further shown that these states admit the asymptotic scaling form.

Item Type:Article
Source:Copyright of this article belongs to Taylor and Francis Group.
ID Code:87654
Deposited On:20 Mar 2012 14:47
Last Modified:20 Mar 2012 14:47

Repository Staff Only: item control page